# SDR 2000UALA00380

- Difficulty date: June 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 23,998 hours, 15,349 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR HANDLE MOVES TO OPEN POSITION DURING FLIGHT.  *S/D*  FOUND DOOR 1 RIGHT OUT OF RIG.  RIGGED DOOR PER MM 52-41-00.
